Volume 10, Issue 3
On the Numerical Method of Following Homotopy Paths

Feng-guang Zhao & De-ren Wang

DOI:

J. Comp. Math., 10 (1992), pp. 245-253

Published online: 1992-10

Preview Full PDF 99 1639
Export citation
  • Abstract

In this paper, we develop one kind of method, called self-adaptive method (SAM), to trace a continuous curve of a homotopy system for the solution of a nonlinear system of equations in finite steps. The existence of the continuous solution, the determination of safe initial points, and the test of regularity and stop criterion corresponding to this method are discussed. As a result the method can follow the curve efficiently. The numerical results show that our method is satisfactory.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-245, author = {}, title = {On the Numerical Method of Following Homotopy Paths}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {3}, pages = {245--253}, abstract = { In this paper, we develop one kind of method, called self-adaptive method (SAM), to trace a continuous curve of a homotopy system for the solution of a nonlinear system of equations in finite steps. The existence of the continuous solution, the determination of safe initial points, and the test of regularity and stop criterion corresponding to this method are discussed. As a result the method can follow the curve efficiently. The numerical results show that our method is satisfactory. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9357.html} }
TY - JOUR T1 - On the Numerical Method of Following Homotopy Paths JO - Journal of Computational Mathematics VL - 3 SP - 245 EP - 253 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9357.html KW - AB - In this paper, we develop one kind of method, called self-adaptive method (SAM), to trace a continuous curve of a homotopy system for the solution of a nonlinear system of equations in finite steps. The existence of the continuous solution, the determination of safe initial points, and the test of regularity and stop criterion corresponding to this method are discussed. As a result the method can follow the curve efficiently. The numerical results show that our method is satisfactory.
Feng-guang Zhao & De-ren Wang. (1970). On the Numerical Method of Following Homotopy Paths. Journal of Computational Mathematics. 10 (3). 245-253. doi:
Copy to clipboard
The citation has been copied to your clipboard